English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complexity of Linear Circuits and Geometry

MPS-Authors
There are no MPG-Authors available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gesmundo, F., Hauenstein, J. D., Ikenmeyer, C., & Landsberg, J. M. (2016). Complexity of Linear Circuits and Geometry. Foundations of Computational Mathematics, 16(3), 599-635. doi:10.1007/s10208-015-9258-8.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-4F86-D
Abstract
There is no abstract available